# SDR 9602299101

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND WIRE L794C18 FROM RIGHT LAV FORWARD POWER SUPPLY TERMINAL NR 5 GROUNDED.  RECONNECTED WIRE TO AFT EXIT DOOR EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.
